# SDR QXEA200501146

- Difficulty date: August 1, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 9,257 hours, 9,793 cycles
- Engine: Pwc PW150A
- Engine time: 8,346 hours, 8,994 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 8,346 hours, 8,994 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

MSO FLIGHT NR 383 - DURING CRUISE, MASTER WARNING NR 1 OIL PRESSURE GAUGE SHOWED NO PRESSURE AND OIL TEMPERATURE WAS INCREASING.  SHUT-DOWN ENGINE AS PER E/A CHECKLIST.  ADVISED F/A'S TO PREPARE CABIN FOR NORMAL LANDING AT MSO.  AIRCRAFT STILL OUT OF SERVICE.  MAINTENANCE CHANGED ENGINE.
